# SDR AALA20040012

- Difficulty date: January 3, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT RIGHT SIDE FORWARD GALLEY MISSING LIGHT AND ASSEMBLY.  REPLACED EMERGENCY LIGHT HOUSING AT RIGHT SIDE FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
